Okay two days ago, I took two red dawn x pills. your only suppose to take one. There like fake xtacy pills but there legal. Then my Friend and I smoked some weed laced with kratom and when i got high from weed my body got hot and my hands felt like they were melting and my pupils were dilating. I was over analyzing everything. And then i started hallucinating and Everything was swirly and i felt like I wanted to be a puddle on the floor. So then finally We went to my friends house and laid there. I took one pill at 7 and another at 9 and i drank a whole half gallon of oj. then we smoked about ten. and the high lasted until 2. I don't know if i was high or it was serotonin syndrome. Yesterday i woke up and had a head ache and had problem with my motor coordination it was hard to do some things. Also it was hard to remember. I was also easily agitated. Today is a lot better. I feel normal besides the head ache. I still have that. What do you think?
If i were to have serotonin sydrome. how long would it take for it to go away? I read something about an enzyme that has to be replaced naturally by the body in around 4 weeks? And I do dxm like almost every weekend in low dosses like 200mg to 300mg. If i do it will I have these effects again? I didnt do dxm, but there is alot of spectulation that there is dxm in the pills i took.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.